# SDR PIDA20050173

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,964 hours, 26,990 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER WILL NOT ENGAGE.  PLACED YAW DAMPER ON MEL 22-3-18.
